Please use this identifier to cite or link to this item:
Title: Tropicalization and irreducibility of generalized Vandermonde determinants
Author: D'Andrea, Carlos, 1973-
Tabera, Luis Felipe
Keywords: Polinomis
Geometria algebraica
Algebraic geometry
Issue Date: Nov-2009
Publisher: American Mathematical Society (AMS)
Abstract: We find geometric and arithmetic conditions in order to characterize the irreducibility of the determinant of the generic Vandermonde matrix over the algebraic closure of any field k. We also characterize those determinants whose tropicalization with respect to the variables of a row is irreducible.
Note: Reproducció del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 2009, vol. 137, num. 11, p. 3647-3656
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
574197.pdf206.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.